A 42-year-old woman was admitted to the hospital for induction chemotherapy with cytarabine, daunorubicin, and midostaurin for treatment of newly diagnosed acute monocytic leukemia with a tyrosine kinase domain mutation in FLT3. On day 10 of hospitalization, a rash developed that was characterized by prominent edematous, erythematous plaques on the cheeks, forehead, neck, ear, and right hand. Laboratory studies obtained at the time the rash developed showed a white-cell count of 200 per cubic millimeter (reference range, 3700 to 11,000). A bacterial infection was suspected, and treatment with vancomycin was initiated. However, the rash progressed. A punch biopsy was performed and showed a focal, perieccrine, neutrophilic inflammatory infiltrate with necrosis of the eccrine ducts. A diagnosis of neutrophilic eccrine hidradenitis was made. Neutrophilic eccrine hidradenitis has been associated with chemotherapy agents, particularly cytarabine plus an anthracycline, used in the treatment of acute myelogenous leukemia. Treatment with systemic glucocorticoids was initiated, and over the following week the rash resolved, with superficial desquamation.